# SDR UPS05445009

- Difficulty date: July 23, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON NAC STA 240 LOWER EDGE O/B SIDE DOUBLER HOLE CHAFED REVEALED AS MARK.  NR 2 PYLON NAC STA 240 LOWER EDGE REPAIRED AS PER SRM 54-30-03 FIG 36.
